Sur l’intégration des différentielles binômes

W. Kapteyn Utrecht

TBD mathscidoc:1701.33425

Acta Mathematica, 27, (1), 329-337, 1903.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:13 uploaded by actaadmin ] [ 58 downloads ] [ 0 comments ]
@inproceedings{w.1903sur,
  title={Sur l’intégration des différentielles binômes},
  author={W. Kapteyn},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203013989208134},
  booktitle={Acta Mathematica},
  volume={27},
  number={1},
  pages={329-337},
  year={1903},
}
W. Kapteyn. Sur l’intégration des différentielles binômes. 1903. Vol. 27. In Acta Mathematica. pp.329-337. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203013989208134.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved